Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalizations of rigid analytic Picard theorems


Authors: Chien-Wei Lin and Julie Tzu-Yueh Wang
Journal: Proc. Amer. Math. Soc. 138 (2010), 133-139
MSC (2000): Primary 32P05, 32H25
Published electronically: August 28, 2009
MathSciNet review: 2550177
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Berkovich's Picard theorem states that there are no non-constant analytic maps from the affine line to the complement of two points on a nonsingular projective curve. The purpose of this article is to find generalizations of this result in higher dimensional varieties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32P05, 32H25

Retrieve articles in all journals with MSC (2000): 32P05, 32H25


Additional Information

Chien-Wei Lin
Affiliation: Department of Mathematics, Tsing Hua University, Hsin-Chu 305, Taiwan
Email: d927203@oz.nthu.edu.tw

Julie Tzu-Yueh Wang
Affiliation: Institute of Mathematics, Academia Sinica, Nankang, Taipei 115, Taiwan
Email: jwang@math.sinica.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10038-2
PII: S 0002-9939(09)10038-2
Received by editor(s): November 8, 2007
Published electronically: August 28, 2009
Communicated by: Ted Chinburg
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.